# SDR ASAA0882781

- Difficulty date: March 26, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- Aircraft time: 55,638 hours, 29,813 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: 5937601511
- Part serial: ASA0010
- Condition: Stuck
- Location: Aft Galley
- Part time: 55,643 hours, 29,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT CLOSE AFTER GALLEY (L 2) DOOR.  RESET DOOR GUIDE BRACKET.  OP CHECKED OK.
